Some new aspects of approximation with Jackson-type operators

F. Schurer, F.W. Steutel

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationMethods of Functional Analysis in Approximation Theory (Proceedings of the international conference, Bombay, India, December 19-20, 1985)
EditorsC.A. Miccelli, D.V. Pai, B.V. Limaye
Place of PublicationBasel
PublisherBirkhäuser Verlag
Pages293-306
ISBN (Print)3-7643-1761-2
Publication statusPublished - 1986

Publication series

NameInternational Series of Numerical Mathematics
Volume76
ISSN (Print)0373-3149

Cite this